Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 182, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 3, 2024, 4:27 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2024, 4:27 PM CDT (21:27 UTC)
- Expired
- Jul 3, 2024, 5:15 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 61 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 4:30 PM CDT | HAIL 1.25 | 14 E Merritt Reservoir, NE | Report from mPING: Half Dollar (1.25 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
176
WUUS53 KLBF 032127
SVRLBF
NEC017-031-032215-
/O.NEW.KLBF.SV.W.0182.240703T2127Z-240703T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
427 PM CDT Wed Jul 3 2024
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
East central Cherry County in north central Nebraska...
Northwestern Brown County in north central Nebraska...
* Until 515 PM CDT.
* At 427 PM CDT, a severe thunderstorm was located near Valentine
National Wildlife Refuge, or 22 miles south of Valentine, moving
east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Johnstown, Valentine National Wildlife Refuge, Wood Lake, Moon
Lake, Big Alkali Lake State Wildlife Management Area, Long Lake
State Wildlife Management Area, and Highway 83 crossing Goose
Creek.
This includes the following highways...
Highway 20 between mile markers 216 and 232.
Highway 83 between mile markers 177 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4246 10082 4266 10076 4271 10002 4222 10010
TIME...MOT...LOC 2127Z 277DEG 27KT 4256 10066
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
608
WWUS53 KLBF 032146
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
446 PM CDT Wed Jul 3 2024
NEC017-031-032215-
/O.CON.KLBF.SV.W.0182.000000T0000Z-240703T2215Z/
Cherry NE-Brown NE-
446 PM CDT Wed Jul 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EAST CENTRAL CHERRY AND NORTHWESTERN BROWN COUNTIES...
At 446 PM CDT, a severe thunderstorm was located 7 miles east of
Valentine National Wildlife Refuge, or 23 miles south of Valentine,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Johnstown, Valentine National Wildlife Refuge, Wood Lake, Moon Lake,
Big Alkali Lake State Wildlife Management Area, Long Lake State
Wildlife Management Area, and Highway 83 crossing Goose Creek.
This includes the following highways...
Highway 20 between mile markers 216 and 232.
Highway 83 between mile markers 177 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.
&&
LAT...LON 4271 10002 4222 10010 4240 10063 4267 10062
TIME...MOT...LOC 2146Z 277DEG 27KT 4254 10046
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$118 WWUS53 KLBF 032211 SVSLBF Severe Weather Statement National Weather Service North Platte NE 511 PM CDT Wed Jul 3 2024 NEC017-031-032221- /O.EXP.KLBF.SV.W.0182.000000T0000Z-240703T2215Z/ Cherry NE-Brown NE- 511 PM CDT Wed Jul 3 2024 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHERRY AND NORTHWESTERN BROWN COUNTIES WILL EXPIRE AT 515 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 800 PM CDT for north central Nebraska. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service North Platte. LAT...LON 4271 10002 4222 10010 4240 10063 4267 10062 TIME...MOT...LOC 2211Z 270DEG 27KT 4253 10022 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:29 PM CDT, 1 hour 58 minutes earlier. Its key messages:
- Strong to severe thunderstorms will threaten early Independence Day activities Wednesday evening into early Thursday with large hail, damaging winds, and a tornado or two all possible.
- Locally heavy rainfall will be possible tonight, favoring areas north of Highway 2.
- Rain and thunderstorm chances return to the area Saturday into Sunday with the threat for severe weather uncertain.
Area forecast discussion, Jul 3, 2:29 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service North Platte NE 229 PM CDT Wed Jul 3 2024 .KEY MESSAGES... - Strong to severe thunderstorms will threaten early Independence Day activities Wednesday evening into early Thursday with large hail, damaging winds, and a tornado or two all possible. - Locally heavy rainfall will be possible tonight, favoring areas north of Highway 2. - Rain and thunderstorm chances return to the area Saturday into Sunday with the threat for severe weather uncertain. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 228 PM CDT Wed Jul 3 2024 Immediate concern focuses on the threat for severe weather across much of western and central Nebraska through late tonight. Expansive troughing stretching from the Hudson Bay southwest into the northern Rockies. Meanwhile, strong ridging remains in place across the southeast CONUS with strong ridging working onto the West Coast that will have large implications in the extended forecast. For Wednesday afternoon and evening...thunderstorms are ongoing across much of the Sandhills into the central Panhandle. Early activity was largely driven by broad warm air advection. Storms developed in an environment with steep mid-level lapse rates promoting moderate instability. Even so, storms were fairly pulsey in nature with some instances of small hail being noted. On the backside of departing high pressure, southerly flow has reestablished itself across our western zones with southerly winds observed at IML/OGA. This is helping reinforce low-level moisture with dew points in the middle 50s but upstream observations show low to middle 60s dew points working in. With increasing mid-level lapse rates likely exceeding 7 C/km by late afternoon and approaching 8.5 C/km overtop increasing low-level moisture, instability should continue to climb with MLCAPE values progged to reach the 2500-3500 j/kg range. Fairly steady h5 flow will support deep layer shear of 30 to 40 knots, more than sufficient for updraft organization. Forecast hodographs show fairly long and straight shear profiles supportive of splitting supercells. Strong low-level storm inflow would be supportive of larger updrafts with large CAPE values in the hail growth zone. Shear aloft, explicitly the 2-7km layer, drops off with eastward extent and so the greatest environment for hail should be early in the event for areas west of Highway 83. SPC Mesoanalysis depicts the greatest DCAPE values across southwest Nebraska and this is likely south of the effective instability gradient working across the Sandhills. This is likely where the greatest concern exists for surface based supercells capable of damaging wind gusts. As the evening low-level jet increases, hodograph curvature and length will increase with an increasing threat for a tornado or two. This threat will be greatest in storms remaining discrete. Eventually, cold pool mergers should promote upscale growth into a west to east moving MCS by early this evening. This is likely when the damaging wind threat will maximize with various hi-res guidance showing good signals of wind gusts at the surface. Storms should congeal and quickly track east out of the area by Midnight tonight. Behind this round of thunderstorms, a cool front will drop south into the area with a second round of strong to briefly severe thunderstorms possible. Moderate instability will remain in place with strong deep-layer shear lingering. Forcing should be stronger with this round and so have a second round of Definite (75%+) PoPs to account for this in the Sandhills. Believe these storms would be elevated with poor low- level lapse rates and thus be mainly a large hail threat. This will need to be monitored closely as should these storms remain surface based, all hazards will remain in place. With the potential for two rounds of thunderstorms impacting a few locations, can't rule out the threat for locally heavy rainfall. HREF ensemble guidance paints fairly widespread 1-2" amounts across the northern Sandhills with generally 0.50-1.50" for areas further south. While widespread Flash Flooding is not anticipated as indicated by the Weather Prediction Center Marginal Risk Excessive Rainfall Outlook, localized flooding is plausible and folks camping for the holiday should be cognizant of the overnight threat of severe weather as well as heavy rain. Independence Day...morning rain and thunderstorms will likely be ongoing to start the July 4th holiday in our east. Quick approaching h5 trough axis will shunt everything east quickly though with most activity likely wrapping up by midday. As an h5 low takes shape across eastern South Dakota during the afternoon, will need to monitor the potential for wrap around rain with general thunderstorms working into our far northern zones along the South Dakota border. Have kept PoPs limited to Chance (< 30%) to account for lingering uncertainty in southward extent. Partly to mostly cloudy skies with northerly winds should help keep temperatures on the cooler side with afternoon highs only in the 70s to low 80s or nearly 15 degrees below normal for early July. Dry conditions will be expected for most locations for the bulk of the Holiday daytime with little to suggest celebrations will be threatened at all by hazardous weather. Quiet conditions continue into the overnight with lows Thursday night falling into the 50s. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Issued at 228 PM CDT Wed Jul 3 2024 Friday through Sunday...deepening low pressure aloft will settle across the western Great Lakes by early Friday. Mid-level subsidence within amplifying northwesterly flow across the northern Plains will herald a quiet day for Friday in the local area. This is aided by modest high pressure nosing in from the west. Westerly downsloping flow, normally favorable for compressional heating, will struggle to boost daytime as h85 temperatures remain near to slightly below normal climatological values. Fairly decent mixing of the boundary layer is still expected as flow in the lowest 2km remains unidirectional. This should help support mild temperatures under partly cloudy skies during the afternoon with values ranging from the middle 70s northeast to middle 80s southwest. A few modest disturbances will traverse the region within the northwest flow. These should reintroduce at least some low-end PoPs each day Saturday and Sunday. Varying degrees of magnitude of these mid-level features casts some uncertainty on expanse of precipitation chances. Because of this, will maintain Slight Chance (< 35%) categories initially with the upper-level disturbance Saturday and the trailing cool front early Sunday. Highs on Saturday will recover to the middle to upper 80s, but fall again within a modest CAA regime post- frontal Sunday with forecast highs generally in the 70s and low 80s. Cannot completely rule out the threat for severe weather on Saturday as ample instability and deep-layer shear will be in place. The local area will likely reside just west of the greatest overlap of instability and shear. Folks should monitor this potential in the coming days, especially as many remain out for the post-holiday weekend. Monday and beyond...the extended forecast will be dominated by high amplitude ridging situated upstream with broad north-northwesterly flow across the central and northern Plains. Even with this in place, the associated thermal ridge with the aforementioned large scale high pressure to the west should remain west of the forecast area. Temperatures at h85 will generally favor near to below normal values as a wave of Canadian high pressure systems drop south through the region. This in tandem with the lack of any appreciable mid-level disturbance within a anomalously dry environment will support generally dry conditions for Days 5 through 7. Signals for any large-scale system impacting the immediate area are hard to come by. Ensemble guidance, including the NBM by way of the EPS/GEFS solutions, show very limited probabilities for rain with generally less than 20% of ensemble members from respective suites showing 0.1" or more QPF for any particular day. At the same time, as upper- ridging strengthens, the thermal ridge will encompass more of the central Rockies and eventually the High Plains towards the middle and end of next week. This translates to moderating temperatures with a return to seasonable values likely by Tuesday/Wednesday and potentially reach above normal values by Thursday/Friday. This is reflected well in the latest Climate Prediction Center showing below normal temperatures favored for the 6-10 Day outlook but flipping to above normal temperatures favored for the 8-14 Day outlook with below normal precipitation favored for both outlooks. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1231 PM CDT Wed Jul 3 2024 Multiple rounds of showers and thunderstorms are expected across western and north central Nebraska this afternoon and evening. For the most part, VFR conditions should prevail, however, areas of showers and thunderstorms may bring MVFR to brief IFR conditions. Timing for precipitation is based on the highest confidence in PoPs, but amendments may be required depending on when and where storms initiate. As thunderstorms clear out, showers and stratus is likely to linger through the morning hours, before skies are expected to clear up. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NMJ LONG TERM...NMJ AVIATION...Richie
Hazardous weather outlook, Jul 3, 3:29 PM CDT, 58 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 329 PM CDT Wed Jul 3 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-042030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 329 PM CDT Wed Jul 3 2024 /229 PM MDT Wed Jul 3 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Rest of this afternoon and Tonight. Severe thunderstorms are ongoing across portions of western and north central Nebraska. Damaging winds, large hail 2 inches or greater in diameter, and a few tornadoes are all possible, along with heavy rainfall that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Beyond Wednesday night, there are additional chances for a few thunderstorms at times, though the severe threat appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jul 3, 3:47 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
347 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM Hail Merriman 42.92N 101.70W
07/03/2024 E1.00 Inch Cherry NE Trained Spotter
via SpotterNetwork.
&&
AVLocal storm report, Jul 3, 3:48 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
348 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail Merriman 42.92N 101.70W
07/03/2024 M0.88 Inch Cherry NE Trained Spotter
Heavy rain with pea to nickel sized hail.
&&
AVLocal storm report, Jul 3, 3:52 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
352 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Hail 6 NE Whitman 42.10N 101.44W
07/03/2024 E0.25 Inch Cherry NE Public
&&
AVSpecial weather statement, Jul 3, 4:10 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
410 PM CDT Wed Jul 3 2024
NEZ005-008-024>026-094-032200-
Brown NE-Hooker NE-Eastern Cherry NE-Western Cherry NE-Thomas NE-
Blaine NE-
410 PM CDT Wed Jul 3 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHERRY...
SOUTHEASTERN HOOKER...SOUTHWESTERN BROWN...NORTHWESTERN BLAINE AND
THOMAS COUNTIES THROUGH 500 PM CDT/400 PM MDT/...
At 410 PM CDT/310 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southwest of
Brownlee to near Seneca to 12 miles south of Mullen. Movement was
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thedford, Halsey, Seneca, Elsmere, Purdum, Norway, Highway 97
crossing the Dismal River, Koshopah, Hawley Flats, Natwick, and
Willow Lake State Wildlife Management Area.
This includes the following highways...
Highway 2 between mile markers 195 and 230.
Highway 97 between mile markers 51 and 54.
Highway 83 between mile markers 135 and 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT/700 PM
MDT/ for north central and west central Nebraska.
&&
LAT...LON 4228 9995 4202 9998 4179 10036 4182 10112
4201 10086 4226 10079
TIME...MOT...LOC 2110Z 268DEG 34KT 4223 10073 4201 10074 4188 10096
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Jul 3, 4:12 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
412 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM Hail 12 S Johnstown 42.40N 100.05W
07/03/2024 E0.88 Inch Brown NE Public
&&
AVLocal storm report, Jul 3, 4:27 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
427 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM Funnel Cloud 12 ESE Merritt Reservoi 42.58N 100.65W
07/03/2024 Cherry NE Trained Spotter
via SpotterNetwork.
&&
AVThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 12:27 PM CDT | Special Weather Statement | LBF | Cherry | 33 min |
| Jul 3, 12:37 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 3, 1:16 PM CDT | Special Weather Statement | LBF | Cherry | 44 min |
| Jul 3, 1:41 PM CDT | Special Weather Statement | LBF | Cherry | 49 min |
| Jul 3, 1:46 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| Jul 3, 2:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 3, 2:11 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jul 3, 2:24 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 51 min |
| Jul 3, 2:27 PM CDT | Special Weather Statement | LBF | Cherry | 48 min |
| Jul 3, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 3, 3:05 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 40 min |
| Jul 3, 3:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 3, 3:14 PM CDT | Tornado Warning | LBF | Cherry | 46 min |
| Jul 3, 3:24 PM CDT | Special Weather Statement | LBF | Grant | 51 min |
| Jul 3, 3:31 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 44 min |
| Jul 3, 3:33 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Thomas | 42 min |
| Jul 3, 3:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker | 39 min |
| Jul 3, 3:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 3, 4:09 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Jul 3, 4:10 PM CDT | Special Weather Statement | LBF | Thomas | 50 min |
| Jul 3, 4:57 PM CDT | Special Weather Statement | LBF | Keith | 48 min |
| Jul 3, 5:04 PM CDT | Special Weather Statement | LBF | Blaine, Brown | 41 min |
| Jul 3, 5:14 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 46 min |
| Jul 3, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 53 min |
| Jul 3, 5:39 PM CDT | Special Weather Statement | LBF | Blaine, Brown, Rock | 51 min |
| Jul 3, 5:40 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 50 min |
| Jul 3, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jul 3, 5:55 PM CDT | Areal Flood Advisory | LBF | Keith | 3 hr |
| Jul 3, 6:17 PM CDT | Areal Flood Advisory | LBF | Perkins | 7 hr |
| Jul 3, 6:21 PM CDT | Special Weather Statement | LBF | Lincoln | 39 min |
| Jul 3, 6:23 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 52 min |
| Jul 3, 6:27 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jul 3, 6:34 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 41 min |
| Jul 3, 6:36 PM CDT | Areal Flood Advisory | LBF | Frontier, Lincoln | 3 hr |
| Jul 3, 6:37 PM CDT | Areal Flood Advisory | LBF | Perkins | 4 hr |
| Jul 3, 6:39 PM CDT | Tornado Warning | LBF | Custer | 36 min |
| Jul 3, 6:52 PM CDT | Special Weather Statement | LBF | Custer | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.